# SDR DALA2024032003528

- Difficulty date: March 15, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,829 hours, 30,652 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: LT FWD EMERGENCY EXIT HATCH HAS PRESSURIZATION LEAK DURING FCF. C/A: REMOVED EMERGENCY DOOR HATCH LT FWD RE-ACCOMODATED PRESSURIZATION SEAL AND RE INSTALLED EMERGENCY DOOR HATCH ASPER AMM 52-21-11-400-001-A (RESERVOIR LOOKPIN REMOVED) THEN PERFORMED PRESSURIZATION TEST FOR A LEAKAGE OR NOISE AMM 05-53- 00-780-001-A NO LEAK OR NOISE DETECTED RII INSPECTION COMPLETE. (LP: 4339387)
